Anneke Passier

Summary

Affiliation: Netherlands Pharmacovigilance Centre Lareb
Country: The Netherlands

Publications

  1. pmc Photo-onycholysis associated with the use of doxycycline
    Anneke Passier
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5327 MH s Hertogenbosch, Netherlands
    BMJ 329:265. 2004
  2. ncbi request reprint [Notifications to the Netherlands Pharmacovigilance Foundation Lareb of the expulsion of a vaginal contraceptive ring (NuvaRing) and of pregnancy during the use of it]
    J L M Passier
    Nederlands Bijwerkingen Centrum Lareb, Goudsbloemvallei 7, 5237 MH s Hertogenbosch
    Ned Tijdschr Geneeskd 148:2033-5. 2004
  3. pmc Mirtazapine-induced arthralgia
    Anneke Passier
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5327 MH s Hertogenbosch, The Netherlands
    Br J Clin Pharmacol 60:570-2. 2005
  4. ncbi request reprint Isotretinoin-induced inflammatory bowel disease
    J L M Passier
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5237 MH s Hertogenbosch, The Netherlands
    Neth J Med 64:52-4. 2006
  5. doi request reprint Reporting of adverse drug reactions by general practitioners: a questionnaire-based study in the Netherlands
    Anneke Passier
    Netherlands Pharmacovigilance Centre Lareb, s Hertogenbosch, The Netherlands
    Drug Saf 32:851-8. 2009
  6. pmc Comparing patients' and healthcare professionals' ADR reports after media attention: the broadcast of a Dutch television programme about the benefits and risks of statins as an example
    Florence van Hunsel
    Netherlands Pharmacovigilance Centre Lareb, s Hertogenbosch, The Netherlands
    Br J Clin Pharmacol 67:558-64. 2009
  7. pmc Motives for reporting adverse drug reactions by patient-reporters in the Netherlands
    Florence van Hunsel
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5237 MH, s Hertogenbosch, The Netherlands
    Eur J Clin Pharmacol 66:1143-50. 2010
  8. ncbi request reprint Adverse drug reaction reporting by patients in the Netherlands: three years of experience
    Joyce de Langen
    Netherlands Pharmacovigilance Centre Lareb, s Hertogenbosch, The Netherlands
    Drug Saf 31:515-24. 2008

Collaborators

  • Florence van Hunsel
  • J L M Passier
  • Joyce de Langen
  • E P van Puijenbroek
  • Lolkje de Jong-van den Berg
  • Kees van Grootheest
  • N Srivastava
  • A C van Grootheest

Detail Information

Publications8

  1. pmc Photo-onycholysis associated with the use of doxycycline
    Anneke Passier
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5327 MH s Hertogenbosch, Netherlands
    BMJ 329:265. 2004
  2. ncbi request reprint [Notifications to the Netherlands Pharmacovigilance Foundation Lareb of the expulsion of a vaginal contraceptive ring (NuvaRing) and of pregnancy during the use of it]
    J L M Passier
    Nederlands Bijwerkingen Centrum Lareb, Goudsbloemvallei 7, 5237 MH s Hertogenbosch
    Ned Tijdschr Geneeskd 148:2033-5. 2004
    ....
  3. pmc Mirtazapine-induced arthralgia
    Anneke Passier
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5327 MH s Hertogenbosch, The Netherlands
    Br J Clin Pharmacol 60:570-2. 2005
    ..With this article, we intend to corroborate the assumed association between mirtazapine and arthralgia by presentation of eight case reports, and we describe a possible mechanism of action...
  4. ncbi request reprint Isotretinoin-induced inflammatory bowel disease
    J L M Passier
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5237 MH s Hertogenbosch, The Netherlands
    Neth J Med 64:52-4. 2006
    ..On the other hand, spontaneous onset of inflammatory bowel disease (not related to isotretinoin) cannot be excluded. We appeal to the readers for a reaction to this, to shed more light on the likeliness of this alleged association...
  5. doi request reprint Reporting of adverse drug reactions by general practitioners: a questionnaire-based study in the Netherlands
    Anneke Passier
    Netherlands Pharmacovigilance Centre Lareb, s Hertogenbosch, The Netherlands
    Drug Saf 32:851-8. 2009
    ..There has been a gradual decline over the years in the number of spontaneous reports of potential adverse drug reactions (ADRs) from general practitioners (GPs) in the Netherlands...
  6. pmc Comparing patients' and healthcare professionals' ADR reports after media attention: the broadcast of a Dutch television programme about the benefits and risks of statins as an example
    Florence van Hunsel
    Netherlands Pharmacovigilance Centre Lareb, s Hertogenbosch, The Netherlands
    Br J Clin Pharmacol 67:558-64. 2009
    ..To compare adverse drug reaction (ADR) reports from patients and health professionals after the broadcast of a Dutch television consumer programme about the benefits and risks of statins...
  7. pmc Motives for reporting adverse drug reactions by patient-reporters in the Netherlands
    Florence van Hunsel
    Netherlands Pharmacovigilance Centre Lareb, Goudsbloemvallei 7, 5237 MH, s Hertogenbosch, The Netherlands
    Eur J Clin Pharmacol 66:1143-50. 2010
    ..The aim of this study was to quantify the reasons and opinions of patients who reported adverse drug reactions (ADRs) in the Netherlands to a pharmacovigilance centre...
  8. ncbi request reprint Adverse drug reaction reporting by patients in the Netherlands: three years of experience
    Joyce de Langen
    Netherlands Pharmacovigilance Centre Lareb, s Hertogenbosch, The Netherlands
    Drug Saf 31:515-24. 2008
    ..To our knowledge, this paper is the first to describe long-term experiences with patient reporting as part of a spontaneous reporting system...